# SDR 07FDEA02283

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436833
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE, BODY FRAME SHEAR TIE, IS BUCKLED/CRACKED BS 720B, STR 25L - 26L,    WL 152.  REPLACED DAMAGED SHEAR TIE AT FWD PIT STA 720B, BETWEEN STR 25L AND 26L, REF SRM 51-30-2 PG 1-12.
